MathSciNet Relay Station
MathSciNet bibliographic data
MR799666 11R42
Sands, Jonathan W. Two cases of Stark's conjecture. Math. Ann. 272 (1985), no. 3, 349–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement